MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Local Reaction (2035)
Date of Event 04/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patients legal counsel that the patient underwent an initial left replacement surgery.Over a year later, the patient underwent a revision surgery of the head and liner.The head allegedly showed signs of wear from contact with the metal shell and modest metallic soft tissue.The liner was found showing complete rupture of the locking mechanism with no other signs of failure.
 
Additional Manufacturer Narrative
(b)(4).Age or dob: 1966.Concomitant medical products: item #: unknown, head lot #: unknown, item #: unknown, stem lot #: unknown, item #: unknown, cup lot #: unknown.Foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were reported event was unable to be confirmed.Device history record (dhr) review was unable to be performed as the item and lot number of the device involved in the event is unknown.Root cause could not be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: catalog number:650-0836 lot number:3033134 brand name: delta ceramic head, catalog number:110010244 lot number:6882116 brand name: g7 shell, catalog number:51-137090 lot number:3975819 brand name: tprlc 133 mp 12.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The additional information does not change the outcome of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 HI-WALL E1 LINER 36MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14074743
Report Number0001825034-2022-00865
Device Sequence Number14986794
Product Code JDI
UDI-Device Identifier00880304527102
UDI-Public(01)00880304527102(17)250820(10)6848102
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/06/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Model NumberN/A
Device Catalogue Number010000935
Device Lot Number6848102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer04/19/2022
05/04/2022
08/30/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date05/05/2022
05/31/2022
09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale